# SDR AALA202110252810

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 15,923 hours, 6,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MILD SMELL OF DIRTY SOCK ON TAKEOFF AND APPROACH. SMELL WENT AWAY AT CRUISE AND AFTER LANDING. MAINTENANCE ACCOMPLISHED JOB CARD 08L00021001, SMOKE ODOR FUME INITIAL TROUBLESHOOTING. NO ODOR NOTED. AS A PRECAUTION AIR RECIRCULATION FILTERS WE REPLACED PER AMM 21-25-01.
